Jump to content

Wellbutrin Tinnitus - Going for 5 months


Recommended Posts

Hello everyone, I wanted to hear from some of the people who had older posts for wellbutrin induced tinnitus.

 

I developed tinnitus after just 5 days of wellbutrin on 150mg. I noticed it immediately on the first day but it has gotten worse till I stopped on the 5th day.

Here I am 5 months later, tinnitus is sitll here. I can't really say it got better but maybe a tiny bit.

 

My hearing is normal upto 8khz but I suspect some hearing damage above that (confirmed only with home hearing test in comparision with my good ear).

 

Anyone can provide an input regarding this? I saw a lot of people getting tinnitus from this drug but I don't know how well they are feeling later on after a year or two. If someone also has a theory why this has happened or what drugs or supplements can help.

Link to comment
Share on other sites

I have tinnitus perhaps from a medication I take for my depression and anxiety but I have no experience with the medicine called Wellbutrin.  Hopefully members here with Willbutrin experience will see your post and respond with something helpful.  So sorry I could not be helpful to you.  Tinnitus can be awful!

Link to comment
Share on other sites

  • 2 weeks later...

I take generic Wellbutrin (bupropion), 300 mg., but I do not relate my tinnitis to it.  I've been on bupropion for years, but my tinnitis didn't start untl 2020.  Maybe it's  exposure to Covid?  I don't know, but that's the closest thing I can see that might be related to it.  Or maybe it's artificial sweeteners in diet soda pop. Sorry. I really can't say.  What does your prescribing MD or psychologist say?

Link to comment
Share on other sites

  • 2 weeks later...
On 9/22/2022 at 2:13 AM, womanofthelight said:

I take generic Wellbutrin (bupropion), 300 mg., but I do not relate my tinnitis to it.  I've been on bupropion for years, but my tinnitis didn't start untl 2020.  Maybe it's  exposure to Covid?  I don't know, but that's the closest thing I can see that might be related to it.  Or maybe it's artificial sweeteners in diet soda pop. Sorry. I really can't say.  What does your prescribing MD or psychologist say?

They do not know for sure.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...